Posted by ron1953 on April 26, 2012, at 13:09:59
In reply to Re: ADs may do more Harm than Good -New Research paper » ron1953, posted by gadchik on April 26, 2012, at 12:35:59
> Scary stuff,that.Makes me want to taper,taper,taper.But I do believe I will be the one with the excruciating withdrawal.This belief,maybe erroneous,however,it keeps me tethered to the chemical.
"Excruciating" would be an understatement. I tried tapering a number of times, failing totally. After 7+ years, latter daily amounts of 12 mg or more, and a final downing of perhaps 30 mg or more (the end of the bottle), I went cold turkey. It was the worst two weeks of my life. So, I don't recommend that route, for sure.
Talking 7 years later - am I glad i did it? Damn right! I might still feel like crap, but at least I don't feel like crap AND have a monkey on my back.
What I'm saying is that if you're gonna stop benzos, prepare for it to suck.